MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3546501
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Capsular Contracture (1761); Granuloma (1876); Deformity/ Disfigurement (2360)
Date of Event 04/19/2018
Type of Reportable Event Serious Injury
Event or Problem Description
This report contains supplemental information for mentor psr reference number (b)(4).It was reported that a black or african american patient underwent primary breast augmentation with 650cc mentor memorygel breast implant and experienced breast implant rupture on her left side postoperatively.On october 27, 2022, mentor became aware taht the patient underwent bilateral explantation and replacement with catalog number 3505504bc; serial number (b)(4) on the left side, and with catalog 3505504bc; serial number (b)(4) on the right side on (b)(6) 2022.
 
Additional Manufacturer Narrative
This report contains supplemental information for mentor psr reference number (b)(4).Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: left rupture.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On november 2, 2022, mentor became aware that the 39-year-old patient experienced breast implant rupture on the left side complicated by granuloma formation in the left axilla region and confirmed by mri.It was also reported that the patient developed capsular contracture bg-iii in both breasts.It was also reported that the patient developed hypertrophic scar of the right and left breasts.Corresponding additional codes have been added under section h on this form.Reason for device explant and/or reoperation: left rupture, granuloma, and capsular contracture bg-iii this supplemental medwatch report is for the patient¿s left-sided device.Right side complication is being reported separately.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key15715305
Report Number1645337-2022-13229
Device Sequence Number6656989
Product Code FTR
UDI-Device Identifier00081317003922
UDI-Public00081317003922
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2017
Device Model Number3546501
Device Catalogue Number3546501
Device Lot Number6533744
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2022
Supplement Date Received by Manufacturer11/02/2022
Initial Report FDA Received Date11/02/2022
Supplement Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American